# SDR C2XA08ON122

- Difficulty date: May 1, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 7,529 hours, 4,115 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204020
- Condition: Malfunctioned
- Location: Cabin
- Part time: 7,501 hours, 4,100 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 970 - ONT - FLIGHT CREW REPORTED LAV SMOKE DETECTOR AFTER T/O AND SHORT AFTER GALLEY SMOKE INDICATION ON EICAS.  MX PERSONNEL REMOVED AND REPLACED GALLEY AND LAV SMOKE DETECTORS OPERATIONALLY CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
